# SDR CALA2024041601103

- Difficulty date: April 6, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 451T160631
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO BALLMAT SUPPORT ASSEMBLY HAS A CORRODED "L" ANGLE AT F.S. 568 RBL 40. REMOVED AND REPLACED FLC BALLMAT SUPPORT ASSEMBLY 2 " ANGLE AT FS 568 RBL 40 IAW BOEING 767 SRM 51-40-02 PAR 4 AND 7. RECEIVED UNITED EC/RA NO 5300-03079 SFR 1035804
